# SDR SIMA2665

- Difficulty date: September 22, 2000
- Submitted: December 8, 2000
- Operation: Air carrier
- Aircraft: N608AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145068
- Aircraft time: 4,220 hours, 4,509 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Engine
- Condition: Leaking
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ORD - FLT 4249 - CREW ABORTED TAKEOFF FOR ENGINE NR 2 OIL PRESSURE WENT TO RED ON TAKEOFF ROLL.  FERRY TO CMH.  MAINTENANCE C/W ENGINEERING ORDERS EM-7900-010 AND EM-6900-011.  INSTALLATION ON OIL PRESSURE RELIEF KIT AND SMART SENSOR (NEW PN 23073475A).  OPERATIONAL AND LEAK CHECKS SATISFACTORY.  AIRCRAFT RETURNED TO SERVICE.  (X)
